# SDR AALA20170119020

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 72,333 hours, 9,221 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. IN-FLIGHT ENTERTAINMENT SMOKE DETECTION LIGHT ILLUMINATED. ACCOMPLISHED INSPECTION WITH IFE MASTER SWITCH AND AIR-CONDITIONING SWITCH OFF AND NO LIGHT ILLUMINATED IAW AMM 44-32-00. OPERATIONAL CHECK GOOD.
